# SDR 96ZZZX838

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30B10719A
- Condition: Failed
- Location: Dc Sys
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED, S/N 2632, GENERATOR ON 10-17-95 DUE TO FAILURE (SHORTED BETWEEN 'D' AND 'E' POSTS).  IT HAD ONLY 13.1 HOURS SINCE OVERHAUL.  INSTALLED ANOTHER OVERHAULED GENERATOR, S/N 1333.
